# SDR SWAA2022050489097

- Difficulty date: March 28, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R BS540 FWD CARGO COMPARTMENT 2022-165191 / PERFORMED PERMANENT REPAIR ON STRINGER 23R BTW BS500D AND BS540 IAW B737-700 SRM 53-00-03-2R-1 MATERIAL USED FOR REPAIR PARTS (STRINGER SECTION; CHANNEL AND ANGLES 2 E/A): ALUMINUM SHEETS P/N 7075-T0-0.036 P.O. 131796; P/N 7075-T0-0.040 P.O. 2021 189587. TOOLS USED: CALIPER P/N 500-196-30; S/N A21029144; DUE DUATE 07-OCT-22; RADIUS GAGE P/N 14145; S/N AE-408613; DUE DATE 11-NOV-22. HEAT TREATED AND CONVERTED FROM 7075T0 TO 7075T6 IAW BAC5602; TABLE IV AND TABLE X. TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.  TEMPERATURE: 919 FAHRENHEIT.  TIME: 36 MINUTES.  SEE INDIVIDUAL SIGNS-OFF BELOW;[06] REPAIRED STRINGER 23R LOCATED BS 500D + 10? TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; SRM 51-40-02; DWG 143A1215 REV- AND DWG 143A3230 REV-. APPLIED CIC IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 4.L THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION ARE REQUIRED. MATERIALS USED ALUMINUM SHEET P/N 7075-T0-0.036 P.O. 2021 131796; P/N 7075-T0-0.040 P.O. 2021 189587. . SEE INDIVIDUAL SIGN OFF BELOW.
